Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from premature ejaculation and erectile dysfunction. Need solution

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Height - 5.6'
Weight - 75 kg

Pre mature ejaculation since last 2 year. Married 4 years back, No issues after marriage until pregnancy of my wife which was 3 years back where the regular intercourse stopped and had sex after long gaps.
Initially I had 3 gos at a time without any problem use to get erection after 15- 20 min after the 1st go but its not happening these days.
Not able to identify any specific reason.
Posted Tue, 17 Apr 2012 in Premature Ejaculation
Answered by Dr. Aparna Kohli 22 minutes later

Thanks for posting your query.

You seem to be suffering from erectile dysfunction.

The most common causes of erectile dysfunction include:

A. Stress: This is the most common cause of erectile dysfunction.

B. Issues with your wife: I would suggest that you try and strengthen your relationship with your wife. Try to strengthen your emotional bond and try and connect at different levels. Intimacy also helps in this regard. Try to indulge in a long foreplay and try to communicate freely with your wife.

C. Diabetes: This is a common organic cause of erectile dysfunction. However, I would recommend that you get yourself screened for diabetes under guidance of your physician or Urologist (using tests like fasting blood glucose and post prandial blood sugar) only after ruling out above mentioned causes.

I hope, I have answered your query. Please accept my answer if you have no follow up queries.

Above answer was peer-reviewed by
Follow-up: Suffering from premature ejaculation and erectile dysfunction. Need solution 46 minutes later
Dont have any of the above symptoms as mentioned in A B or C. Will check myself for option C but its unlikely to be diabetes also.

Can there be any other reason and can we have a remedy to resolve the problem ?

Is there any way to get back to the earlier level?
Answered by Dr. Aparna Kohli 15 hours later

Thanks for reverting.

There are several causes of erectile dysfunction other than those mentioned above. These include:

•     Hypertension (high blood pressure)
•     Atherosclerosis (hardening of the arteries)
•     Alcohol and tobacco use
•     Some prescription medications, such as antidepressants, pain medicine and medicine for high blood pressure
•     Fatigue
•     Brain or spinal-cord injuries
•     Hypogonadism (which leads to lower testosterone levels)
•     Multiple sclerosis
•     Parkinson's disease
•     Radiation therapy to the testicles
•     Stroke
•     Some types of prostate or bladder surgery
However, it is unlikely that you are suffering from any of these issues. I would like to reemphasize that there are many times we are not aware of the stress and relationship issues as we lead our busy lives and these issues become an integral part of our lives.
I would suggest that you introspect and find out the real reason.
Till then, I suggest that you visit a prescribe drugs known as phosphodiesterase inhibitors like sildenafil and vardenafil. Since these are prescription drugs and they can be prescribed only after a thorough evaluation and appropriate investigations, I would suggest that you see your primary care physician for this.

I hope I have answered your query. Please accept my answer if you have no further answers.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor